MathSciNet Relay Station
MathSciNet bibliographic data
MR1880508 46F10 (46F20 46N50 81T08 81T10)
Bagarello, F. Multiplications of distributions in one dimension and a first application to quantum field theory. J. Math. Anal. Appl. 266 (2002), no. 2, 298–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement